MAUDE Adverse Event Report: Respironics, Inc. Trilogy 100; Ventilator, Continuous, Facility Use

Respironics, Inc. Trilogy 100; Ventilator, Continuous, Facility Use
Model Number 1054260B
Medical Device Problem Codes Circuit Failure (1089); Failure to Calibrate (2440)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
A trilogy 100 was returned to the manufacturer for service.There was no serious patient harm or injury that occurred or was reported.There was no allegation of device malfunction.The device was not reported to be in patient use.During the evaluation of the device at the manufacturer's service center, the device failed a nurse call test step during testing.The device's interface board was replaced to address the issue.Additionally, during the evaluation of the device at the manufacturer's service center, non-reportable damage was found to the device.The device was found to have missing/displaced rubber feet, the cord retainer was missing/broken, a keypad button was damaged, the front case enclosure was damaged, the rear case enclosure was damaged, the handle was cracked and the active exhalation control module was cracked.
 
Additional Manufacturer Narrative
The reported failure of nurse call test step is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function, and patient exposure to function / deterioration of function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no further indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.The device mentioned in this complaint has exceeded its useful life per the applicable ifu.

Brand Name
Trilogy 100
Common Device Name
Ventilator, Continuous, Facility Use
Manufacturer (Section D)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
+1(724)733-0200
MDR Report Key50913691
Report Number2518422-2026-046501
Device Sequence Number20181877
Product Code CBK
UDI-Device Identifier00606959026353
UDI-Public(01)00606959026353
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K083526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1054260B
Device Catalogue Number1054260B
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/29/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown